# SDR SWAA2014031726153

- Difficulty date: February 28, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 56,954 hours, 45,461 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RSS 546 WIPER WEB SUPPORT ANGLE CRACKED AT INBD SIDE OF AILERON HINGE.  R & R  ANGLE IAW SRM.
